# SDR 219PA0004

- Difficulty date: October 30, 2002
- Submitted: November 1, 2002
- Operation: Air carrier
- Aircraft: N219PA
- Make and model: Boeing 737222
- Aircraft serial: 19956
- Aircraft time: 61,541 hours, 61,454 cycles
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 26010425
- Part serial: C0237
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#3 Brake dragging.  Log page entry, (found heat shield from #3 main wheel lodged in rotor of brake assy.  R&R brake IAW MM32-41-41 and R&R #3 wheel IAW MM32-45-11). Upon further investigation, found brake pad separated from brake resulting in damage to wheel and dislocation of heat shield.
